# SDR DXTA2021012804654

- Difficulty date: January 28, 2021
- Submitted: January 31, 2021
- Operation: Air carrier
- Aircraft: N410QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500427
- Aircraft time: 2,640 hours, 2,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER START WITH EMER LIGHT SWITCH IN ARM EMER LIGHTS NOT ARM CAS MESSAGE DISPLAYED. AFTER POH RESET PROCEDURE EMER LIGHTS STAY ON WHEN IN ARM POSITION. A FULL POWER RESET OF THE AIRPLANE DID NOT CORRECT THE ISSUE. "CORRECTIVE ACTION" REMOVED DEFECTIVE AFT EMERGENCY BATTERY PN 640-13560-00 SN 000803 AND INSTALLED CUSTOMER SUPPLIED MODIFIED EMERGENCY BATTERY PN 640-13560-00 SN 000826. COMPLIED WITH OPS CHECK, NO DEFECT NOTED. ALL WORK ACCOMPLISHED PER EMB PHENOM 300 AMM 33-52-00.
